# SDR F3LA99127

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nlg
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLT 436 - FLIGHT CREW REPORTED RED NOSE LANDING GEAR INTRANSIT LIGHT REMAINED ILLUMINATED WITH LANDING GEAR RETRACTED.  RECYCLED LANDING GEAR AND INTRANSIT LIGHT EXTINGUISHED.  MAINTENANCE REPAIRED CHAFED WIRING AT AFT RT SIDE OF NOSE WHEEL AT THE POINT THE HARNESS EXITS THE CONDUIT AND PASSES THROUGH THE FEED THROUGH.  PERFORMED GEAR SWING AND CHECKED OK.  (M)
